Alert archive / Texas / Tornado Warnings in 2025
Tornado Warning 48, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 8, 2025, 7:05 PM CDT for Fannin County, Lamar County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2025, 7:05 PM CDT (00:05 UTC)
- Expired
- Jun 8, 2025, 7:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 1.0 in
Counties Fannin County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 166 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 5:06 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.1 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3639 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.5
The text
As transmitted.
259
WFUS54 KFWD 090005
TORFWD
TXC147-277-090030-
/O.NEW.KFWD.TO.W.0048.250609T0005Z-250609T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
705 PM CDT Sun Jun 8 2025
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Western Lamar County in north central Texas...
Southeastern Fannin County in north central Texas...
* Until 730 PM CDT.
* At 705 PM CDT, a confirmed tornado was located near Honey Grove, or
12 miles east of Bonham, moving southeast at 15 mph.
HAZARD...Damaging tornado and quarter size hail.
SOURCE...Emergency Management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
western Lamar and southeastern Fannin Counties, including the
following locations... Dial, Bug Tussle, Ladonia, Windom, Noble,
and Pecan Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to an
interior room on the lowest floor of a sturdy building. Avoid
windows. If you are outdoors, in a mobile home, or in a vehicle, move
to the closest substantial shelter and protect yourself from flying
debris.
&&
LAT...LON 3354 9574 3349 9579 3346 9583 3346 9586
3341 9586 3339 9597 3340 9597 3351 9609
3359 9600
TIME...MOT...LOC 0005Z 305DEG 15KT 3353 9598
TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN
$$
Stalley1 follow-up statement
474
WWUS54 KFWD 090026
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
726 PM CDT Sun Jun 8 2025
TXC147-277-090035-
/O.EXP.KFWD.TO.W.0048.000000T0000Z-250609T0030Z/
Lamar TX-Fannin TX-
726 PM CDT Sun Jun 8 2025
...THE TORNADO WARNING FOR WESTERN LAMAR AND SOUTHEASTERN FANNIN
COUNTIES WILL EXPIRE AT 730 PM CDT...
The rotation associated with the storm that prompted the Tornado
Warning has weakened, and no longer appears capable of producing a
tornado. Therefore the Tornado Warning will be allowed to expire.
However, a severe thunderstorm warning remains in effect for Fannin
and Lamar counties as this cell could still produce severe hail.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Texas.
&&
LAT...LON 3354 9574 3349 9579 3346 9583 3346 9586
3341 9586 3339 9597 3340 9597 3351 9609
3359 9600
TIME...MOT...LOC 0025Z 305DEG 15KT 3349 9591
$$
StalleyWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 8, 2:29 PM CDT, 4 hours 36 minutes earlier. Its key messages:
- A significant damaging wind event is likely late tonight into early Monday morning across North Texas as a complex of storms races through the region. Widespread severe weather is expected.
- Hot and humid conditions are expected again today with heat index values up to 105 F this afternoon.
- Periodic storm chances will continue through the upcoming week with near or below normal temperatures. Severe storms will be possible Wednesday into Thursday.
Area forecast discussion, Jun 8, 2:29 PM CDT, 4 hours 36 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 229 PM CDT Sun Jun 8 2025 ...New Long Term... .KEY MESSAGES... - A significant damaging wind event is likely late tonight into early Monday morning across North Texas as a complex of storms races through the region. Widespread severe weather is expected. - Hot and humid conditions are expected again today with heat index values up to 105 F this afternoon. - Periodic storm chances will continue through the upcoming week with near or below normal temperatures. Severe storms will be possible Wednesday into Thursday. && .SHORT TERM... /Issued 127 PM CDT Sun Jun 8 2025/ /Today Through Monday Afternoon/ BLUF: A significant, damaging wind event is likely tonight across North Texas and into portions of Central Texas. North and Central Texas remain in a warm and unstable airmass as a dryline lingers in far West Texas and a cold front is currently draped across southern Kansas. Persisting southerly flow under partly cloudy skies will promote a warm afternoon, with highs in the 90s. 70+ F dewpoints will make outdoor conditions feel uncomfortable, with peak heat index values up to around 105. The pre-storm environment is expected to be volatile, with 3000-4000 J/kg of MLCAPE, 50 KT of deep layer shear, and lapse rates around 7-8 C/km, which will set the stage for this evening. The biggest change to this afternoon forecast package is that some of the latest CAM guidance is now highlighting a low potential for the clusters currently located near Childress to grow upscale and blow through the region this afternoon. This presents us with two scenarios: Scenario 1 is that the western clusters remain more isolated this afternoon as they move southeast. This is the most likely case at this time, but could still change depending on how initial storms develop. With this scenario, the main line of storms is expected to develop along the front and dryline in the TX/OK Panhandles late this afternoon as initially discrete supercells with an all- hazards threat. This activity is expected to rapidly grow upscale into an MCS this evening as it moves unimpeded towards North Texas, with potentially some isolated discrete development out ahead of the main line. Any more discrete storms would have the potential for very large hail and an increased tornado threat, mainly confined to our northwestern counties. The main MCS is expected to move into our northwestern counties around 9-10PM, reach the DFW Metro/I-35 corridor around 11PM-12AM, and East Texas around 12-1AM. The main threat tonight will be damaging wind gusts with a few instances of >80 mph winds. Some large hail would be possible with any isolated storms that develop ahead of the main line. Spin up tornadoes will also be possible within the line, but damaging straight line winds will be the main threat. Scenario 2 is that the the clusters that are currently to our west expand and inhibit significant strengthening of the late evening activity. This is the less likely scenario, but if it does occur we would see a lesser swath of intense winds across North Texas. We'll continue to monitor this potential as there is currently an expanding coverage of storms to the northwest of Wichita Falls. Make sure to have multiple ways to receive warnings, and have your safe space ready and severe weather plan in place. Swaths of wind damage are likely through late tonight. The line is expected to exit the region early tomorrow morning, with the cold front stalling across Central Texas. There may be some scattered lingering showers and storms across the region tomorrow morning, but these would remain sub-severe. Additional storms are likely to develop over Monday afternoon, near the stalled front and near/north of a lingering NW/SE outflow boundary. Prater && .LONG TERM... /NEW/ /Monday Night Onward/ Our unsettled pattern will continue through the rest of this week, with daily rain chances expected. The stalled cold front will linger across Central Texas through the first couple days of the week, providing a focused area for thunderstorm development Monday night into Tuesday morning. The severe weather threat for this activity is on the lower end, but cannot rule out a strong to marginally severe storm with a wind and hail threat. PWATs between 1.5-2" will continue the threat for heavy rain, and training thunderstorms could locally increase the flooding threat in Central Texas. Better chances for severe weather will occur over midweek. An open shortwave trough will amplify into a closed low as it moves across the Desert Southwest and slowly ejects northeast through the Southern Plains. Coverage of storms will increase Wednesday and Thursday as the low meanders nearby. Strong to severe storms will be possible, capable of winds and hail. The caveat to this severe risk is that deep layer shear continues to be marginal, which makes the extent of the severe threat uncertain. Additionally long, skinny CAPE and PWATs around 1.5" will promote periods of heavy rain. This will ramp up the flooding threat across the region, particularly for areas that have already received multiple rounds of storms in the days prior. This low is progged to stick around over the course of the rest of the week, leading to continued rain chances as we head into the weekend. Rain chances will become more sparse over the weekend, as a mid- level ridge to our west begins to nudge east into the Southern Plains. Prater && .AVIATION... /Issued 127 PM CDT Sun Jun 8 2025/ /18Z TAFs/ Southerly winds and VFR will prevail through the rest of this afternoon. A significant wind event is likely tonight across North Texas and portions of Central Texas as a line of storms and cold front quickly move through the region. Damaging wind gusts will be the main threat, particularly across the D10 airports between 04-06Z. During this time, expect reduced visibilities and northwest wind gusts up to and in excess of 50 kts. ACT will be impacted closer to 06-08Z. The line will quickly move through, with maybe an hour or two of additional VCTS before rain comes to an end. As the storms pass, winds will shift to the northwest and persist through the end of the period. There may be additional storms nearby later tomorrow morning and afternoon near the stalled front in Central Texas, and near a lingering outflow boundary, but at this time it is uncertain if this will impact any of the airports. As for cigs, VFR will prevail through the period, though there is a low-medium chance for MVFR cigs near daybreak tomorrow, but guidance is uncertain on locations and NBM probs stay around 20-40%. Have foregone inclusion of this in the TAF for now until better alignment is noted. Prater && .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested across North Texas late tonight. Even if activation is not locally requested, any reports of hazardous weather to the National Weather Service are appreciated. && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 70 86 71 88 71 / 90 50 40 30 20 Waco 71 87 70 84 70 / 30 30 60 50 20 Paris 68 84 66 86 66 / 90 40 10 5 5 Denton 67 84 67 88 67 / 90 40 30 20 10 McKinney 69 84 67 87 68 / 90 50 30 20 10 Dallas 69 86 70 87 70 / 90 50 40 30 20 Terrell 69 86 68 87 69 / 80 50 40 30 10 Corsicana 73 87 72 87 72 / 60 40 60 50 20 Temple 72 92 71 86 70 / 20 20 60 50 30 Mineral Wells 68 84 67 87 67 / 80 50 50 30 30 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Local storm report, Jun 8, 5:30 PM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
530 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM Hail 2 NW Shady Shores 33.18N 97.08W
06/08/2025 E1.00 Inch Denton TX Public
Report from mPING. Quarter size hail.
&&Local storm report, Jun 8, 5:47 PM CDT, 1 hour 18 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
547 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM Hail 1 SSE Lake Dallas 33.12N 97.02W
06/08/2025 E1.00 Inch Denton TX Amateur Radio
Quarter size hail in Lake Dallas via amateur
radio.
&&Local storm report, Jun 8, 6:22 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
622 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM Hail 4 S Lipan 32.46N 98.05W
06/08/2025 M1.00 Inch Erath TX Public
Images from social media of hail measuring
three quarter of an inch to one inch south
of Lipan.
&&Local storm report, Jun 8, 6:28 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
628 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Hail 11 SW Lipan 32.39N 98.17W
06/08/2025 E1.00 Inch Erath TX Fire Dept/Rescue
Quarter size hail reported in Morgan Mill by
FD.
&&Local storm report, Jun 8, 6:30 PM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
630 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM Hail 6 E Stephenville 32.22N 98.11W
06/08/2025 M1.00 Inch Erath TX Trained Spotter
Reports of measured one inch hail stones at
the intersection of HWY 205 and CR 182.
&&Local storm report, Jun 8, 6:49 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
649 PM CDT Sun Jun 8 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM Hail 3 N Wylie 33.08N 96.51W
06/08/2025 M1.00 Inch Collin TX Public
Report from mPING of Quarter sized hail.
&&The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hunt, Lamar | 60 min |
| Jun 8, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 77 min |
| Jun 8, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 59 min |
| Jun 8, 8:53 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 67 min |
| Jun 8, 9:00 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 30 min |
| Jun 8, 9:04 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 56 min |
| Jun 8, 9:17 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 28 min |
| Jun 8, 9:27 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 33 min |
| Jun 8, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 43 min |
| Jun 8, 9:35 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 55 min |
| Jun 8, 9:39 PM CDT | Tornado Warning | FWD | Grayson | 36 min |
| Jun 8, 9:48 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 42 min |
| Jun 8, 9:54 PM CDT | Tornado Warning | FWD | Fannin | 36 min |
| Jun 8, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath, Palo Pinto, Stephens, Young | 62 min |
| Jun 8, 10:14 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Hunt, Kaufman, Rockwall, Tarrant | 76 min |
| Jun 8, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Delta, Fannin, Hopkins, Hunt, Lamar | 66 min |
| Jun 8, 10:34 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 4 hr |
| Jun 8, 10:36 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Palo Pinto, Parker, Somervell | 54 min |
| Jun 8, 10:44 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 61 min |
| Jun 8, 10:54 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins | 51 min |
| Jun 8, 10:59 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 46 min |
| Jun 8, 11:01 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Rains, Van Zandt | 74 min |
| Jun 8, 11:10 PM CDT | Tornado Warning | FWD | Hood, Johnson, Parker, Tarrant | 10 min |
| Jun 8, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Hood, Johnson, Parker, Somervell, Tarrant | 46 min |
| Jun 8, 11:17 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Kaufman, Navarro | 73 min |
| Jun 8, 11:19 PM CDT | Flash Flood Warning | FWD | Dallas, Tarrant | 4 hr |
| Jun 8, 11:26 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 21 min |
| Jun 8, 11:55 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 35 min |
| Jun 9, 12:01 AM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 44 min |
| Jun 9, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 47 min |
| Jun 9, 12:22 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 38 min |
| Jun 9, 12:29 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Limestone, McLennan, Navarro | 46 min |
| Jun 9, 12:36 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Jun 9, 12:36 AM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| Jun 9, 12:49 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 40 min |
| Jun 9, 1:02 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Hill, Kaufman, Leon and 3 more | 28 min |
| Jun 9, 1:09 AM CDT | River Flood Warning | FWD | Hunt | 44 hr |
| Jun 9, 1:09 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 44 hr |
| Jun 9, 1:10 AM CDT | River Flood Warning | FWD | Dallas | 31 hr |
| Jun 9, 2:32 AM CDT | Severe Thunderstorm Warning | FWD | Comanche, Hamilton, Mills | 43 min |
| Jun 9, 3:37 AM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 26 min |
| Jun 9, 8:48 AM CDT | River Flood Warning | FWD | Collin | 6 hr |
| Jun 9, 8:48 AM CDT | River Flood Warning | FWD | Collin | 6 hr |
| Jun 9, 8:48 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 21 days |
Nearby
Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.